MAUDE Adverse Event Report: DEPUY SPINE INC SPOT 9F SUCTION TUBE RETRACTOR; CATHETER AND TIP, SUCTION

DEPUY SPINE INC SPOT 9F SUCTION TUBE RETRACTOR; CATHETER AND TIP, SUCTION
Catalog Number 292908109
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device is available for evaluation.Investigation will be conducted.Follow up will be filed with the investigation results.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on unknown date, during routine incoming inspection of a loaner set, it was observed that spotlight access system 9f suction tube retractor was broken.There was no known patient or hospital involvement.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Udi: (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Visual examination of the returned device found it is bent.There is no evidence of a device breakage.No other defects were identified during inspection.A review of the device history record was conducted.No issues were identified during the manufacturing and release of this product that could have contributed to the problem reported by the customer.The device was bent at it¿s approximate distal third.There was no evidence of a device breakage.Although no definitive root-cause can be determined for the bent condition, it is possible the device experienced unintended forces during use or storage.As there has been no issue identified in the manufacturing or release of the device that could have contributed to the problem reported by the customer, this complaint file will be closed with no further action required.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SPOT 9F SUCTION TUBE RETRACTOR
Common Device Name
CATHETER AND TIP, SUCTION
Manufacturer (Section D)
DEPUY SPINE INC
325 paramount drive
raynham MA 02767
MDR Report Key9036200
Report Number1526439-2019-52071
Device Sequence Number3731415
Product Code JOL
UDI-Device Identifier10705034225913
UDI-Public10705034225913
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number292908109
Device Lot NumberER172704
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/23/2019
Initial Date Received by Manufacturer 08/19/2019
Supplement Date Received by Manufacturer10/14/2019
Initial Report FDA Received Date09/13/2019
Supplement Report FDA Received Date10/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1